# SDR AWXA200401234

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 23,296 hours, 8,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1138
- Condition: Faulty
- Location: Zone 242
- Part time: 23,286 hours, 8,918 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM FOUND THE RT OVERWING EMERGENCY POWER SUPPLY UNIT FAULTED.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
